Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on intertwining $ M$-hyponormal operators


Authors: R. L. Moore, D. D. Rogers and T. T. Trent
Journal: Proc. Amer. Math. Soc. 83 (1981), 514-516
MSC: Primary 47B20
DOI: https://doi.org/10.1090/S0002-9939-1981-0627681-X
MathSciNet review: 627681
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ AX = X{B^ * }$ with $ A$ and $ B$ $ M$-hyponormal, then $ {A^ * }X = XB$. Furthermore, $ {({\text{ran}}\;X)^ - }$ reduces $ A$, ker $ X$ reduces $ B$, and $ A\vert{({\text{ran}}\;X)^ - }$ and $ {B^ * }\vert{\ker ^ \bot }X$ are unitarily equivalent normal operators. An asymptotic version is also proved.


References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian, Approximate proper vectors, Proc. Amer. Math. Soc. 13 (1962), 111-114. MR 0133690 (24:A3516)
  • [2] -, Extensions of a theorem of Fuglede and Putnam, Proc. Amer. Math. Soc. 71 (1978), 113-114. MR 0487554 (58:7176)
  • [3] M. Radjabalipour, Majorization and normality of operators, Proc. Amer. Math. Soc. 62 (1977), 105-110. MR 0430851 (55:3856)
  • [4] J. G. Stampfli and B. L. Wadhwa, On dominant operators, Monatsh. Math. 84 (1977), 143-153. MR 0458225 (56:16428)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627681-X
Keywords: Normal operator, $ M$-hyponormal operator, intertwining
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society